# SDR ASAA2017123023034

- Difficulty date: December 30, 2017
- Submitted: January 2, 2018
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 37,173 hours, 11,364 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Hinge
- Part number: MS20253P41400L
- Condition: Dislodged
- Location: Lt Ram Air Inlet
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED ON RECALL.  ACFT GROUNDED.  PERFORMED A LEFT PACK TEMP CONTROLLER BITE IAW AMM 21-61-00-700-806-002.  FOUND THE INLET RAM ACTUATOR FAULTED ONE TIME.CLEARED THE FAULT AND PERFORMED THE BITE AGAIN.  NO FAULTS FOUND.  INSPECTED THE LEFT RAM AIR DOOR AND FOUND THE DOOR HINGE DISLODGE AT ONE END OF HINGE.  THE RAM AIR MODULATION DOOR HINGE LOWER ROLL PIN MISSING.  FULLY INSERTED THE HINGE ROD AND INSTALLED A NEW ROLL PIN IAW AMM 21-51-23.  ACCOMPLISHED A BITE TEST AFTER REPAIR. SYS CHECKED NORMAL.
